Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zErOpAwN

Waxing While On Isotretinoin (Accutane)

Recommended Posts

Hello to all of you acne haters!

For the last year, I have been using epiduo, retin a, and doxycycline (probably spelled that wrong) to combat my moderate acne. Recently, my dermatologist recommended that I start accutane, and I am now on my second day, only 148 left. Time to start using moisturizers and chapstick!

I have very hairy eyebrows, and, not knowing that this is typically bad for people using retin a, I have been getting my eyebrows waxed every 3 or 4 weeks. I have never had any problems with this, and I am wondering if since I was fine with waxing on retin a, if I would be fine waxing on accutane?

Any thoughts on this would be greatly appreciated.

Thanks in advance!

Link to comment
Share on other sites

Hey! I am going to start Accutane soon. My nurse gave me a stern warning against waxing, and when I imagine the damage it could cause (nasty scabby ripped of eyebrow areas) I just don't want to risk it. I think threading is okay, though. You should check that out.

Link to comment
Share on other sites

DO. NOT. WAX. I repeat, don't wax.

You may be able to get away with it since it is the very beginning of your course, but in my opinion, it's not even worth the risk. After the first month or so though, waxing WILL rip your skin off. There were times during my course that I had to be careful even SHAVING because my skin was so easily broken, and I know I am not in the minority.

Threading may be a possibility, although you may want to discuss it with the nurse.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×